# SDR SIMA961641

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3576 - FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
